# SDR ASAA2022123041353

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,886 hours, 7,787 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 7590361101
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING APU OIL SERVICE FOUND APU OIL FILTER LEAKING. GROUNDED - YES. REMOVED & REPLACED APU LUBE FILTER HOUSING & ELEMENT LK & OPS GOOD REF B737-900 AMM 49-91-12.
